# SDR AALA202309217320

- Difficulty date: August 31, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N927AN
- Make and model: Boeing 737823
- Aircraft serial: 30077
- Aircraft time: 64,245 hours, 26,879 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5301U4
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN RIGHT HAND HORIZONTAL STABILIZER RIB, THIRD STIFFENER FROM FRONT, LOCATED AT STABILIZER STA 92.70. REPLACED RIB PER AARD 51-00-05-1 AND DWG 182A5301.
